HOME ABOUT US JOIN US! SPONSORS PROGRAMS STAFF REGISTER STORE VOLUNTEERS CONTACT US
 

High Notes
Resort Info/Directions
Classes
Schedule
Staff

 


 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 


 

October 2008 Stringalong Weekend

TENTATIVE SCHEDULE

Please Note: Your nametag is required for admission to all Stringalong events.

PRE-STRINGALONG, THURSDAY OCTOBER 23 (optional attendance)

After 3:00 p.m.

Check in for room assignment and key at Olympia front desk

6:00 p.m.

Welcome, Registration and Dinner with Staff

7:00 p.m.

Evening Party, and Surprise Evening Event!

PRE-STRINGALONG, FRIDAY OCTOBER 24 (optional attendance)

8:00 - 8:45 a.m.

Breakfast

9:00 - 11:00 a.m.

Group Staff Concerts and In-Depth Classes (see Pre-Stringalong Classes) Important!:  Must check out of sleeping rooms by 11:00 a.m. (or ask for late checkout), unless you are staying in the same room for the Stringalong Weekend.

11:00 a.m. - Noon

Make it Your Own - Extend the class? Private lessons? Jam? Spa time? Hang out?

Noon - 12:45 p.m.

Lunch

1:00 - 3:00 p.m.

Group Staff Concerts and In-Depth Classes (see Pre-Stringalong Classes)

3:00 - 5:00 p.m.

Make it Your Own - Extend the class? Private lessons? Jam? Spa time? Hang out?

4:30 p.m.

Stringalong Weekend begins.

NOTE! All Pre-Stringalong-Only registrants are welcome at all Friday evening activities.

STRINGALONG WEEKEND BEGINS, FRIDAY OCTOBER 24
After 3:00 p.m. Check in for room assignment and key at Olympia Resort front desk.

4:30 - 8:30 p.m.

Stringalong Registration

5:00 - 7:00 p.m.

Dinner on your own (there are restaurants on the grounds)

6:00 - 6:45 p.m.

Newcomers Meeting

7:00 - 8:30 p.m.

All-Staff Welcome Concert

8:30 - 8:45 p.m.

Break - Meet your instructors (ask questions about classes, etc.)

8:45 - 9:30 p.m.

Staff Concert: 2-3 staff sharing same stage

9:30 p.m.

International Folkdancing, American Contras and Square Dancing with caller/teachers and Special Consensus Bluegrass Band, Student Jams, Open Bar, After Hours Open Mike - Come perform a tune or just listen

SATURDAY (OCTOBER 25)

7:00 - 7:45 a.m.

Breakfast

7:00 - 7:45 a.m.

Registration for those arriving Saturday morning

8:00 - 9:00 a.m.

Class Track A 1st of 3 sessions (classes and locations listed on separate page)

9:10 - 10:10 a.m.

Class Track B 1st of 3 sessions (classes and locations listed on separate page)

10:20 - 11:05 a.m.

Staff Concert: 2-3 staff sharing same stage

11:15 a.m. - 12:15 p.m.

Class Track C 1st of 3 sessions (classes and locations listed on separate page)

12:30 - 1:15 p.m.

Lunch

1:15 - 2:15 p.m.

Break - enjoy the spa, private lessons, nap, jam, hang out, practice, swim....

2:25 - 3:25 p.m.

Class Track A (return to morning’s Track A class, continue on, 2nd of 3 sessions)

3:35 - 4:35 p.m.

Class Track B (return to morning’s Track B class, continue on, 2nd of 3 sessions)

4:45 - 5:45 p.m.

Class Track C (return to morning’s Track C class, continue on, 2nd of 3 sessions)

6:00 - 6:45 p.m.

Dinner

6:45 - 7:45 p.m.

Break

7:45 - 8:30 p.m.

Staff Concert: 2-3 staff sharing same stage

8:40 - 9:25 p.m.

Staff Concert: 2-3 staff sharing same stage

9:30 p.m.

International Folkdancing, American Contras and Square Dancing with caller/teachers and Special Consensus Bluegrass Band, Student Jams, Open Bar, After Hours Open Mike - Come perform a tune or just listen

9:30 p.m.

NOTE! Auction closes 9:30 p.m. Claim and pay for your winning bids then.

SUNDAY (OCTOBER 26)

7:00 - 8:00 a.m.

Breakfast

7:20 - 8:20 a.m.

Spirit Sing (student-led) – in same room as breakfast
Important!  We must be out of our sleeping rooms by 11:00 a.m. (or ask for late checkout).

8:30 - 9:15 a.m.

Class Track A (return to Track A class for final session). Note 45 min. time.

9:25 - 10:10 a.m.

Staff Concert: 2-3 staff sharing same stage

10:20 - 11:05 a.m.

Staff Concert: 2-3 staff sharing same stage

11:15 a.m. - 12:00 p.m.

Class Track B (return to Track B class for final session). Note 45 min. time.

12:10 - 12:55 p.m.

Lunch

1:00 - 1:45 p.m.

Class Track C (return to Track C class for final session). Note 45 min. time.

1:55 - 2:40 p.m.

Staff Concert: 2-3 staff sharing same stage

3:00 p.m.

Store closes. Weekend ends. Drive safely!

Save the 2009 date! Stringalong: OCTOBER 23-25, 2009!  
(Pre-Stringalong: October 22-23, 2009)